# SDR SIMA20211031001

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 38,425 hours, 34,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND LH OVER WING EMERGENCY LIGHT INOP-C/A-RAR L/H OVERWING EMERGENCY LIGHT ASSY. IAW EMB-145MM 33-50-10 - OPS CHECK GOOD
